# SDR VNAA20250525003

- Difficulty date: April 4, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: 98612511
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTING ACCESS 211 COUNTER AT GALLEY 2.   FLOOR FITTING ACCESS 211 COUNTER AT GALLEY 2 WAS REPLACED PER ZODIAC AEROSPACE CMM 25-32-78
